# SDR FDEA202206091397

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25626
- Aircraft time: 75,611 hours, 29,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS - INOP.    VISUALLY VERIFIED ENGAGED PRIOR TO EACH  DEPARTURE.
